How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Yogindra Vasavada Your Own Question
Dr. Yogindra Vasavada
Dr. Yogindra Vasavada, Pediatrician
Category: Pediatrics
Satisfied Customers: 3090
Experience:  M.D.(ped) passed at first attempt, in practice continuously for last 37 years. Certi. in Comp
Type Your Pediatrics Question Here...
Dr. Yogindra Vasavada is online now
A new question is answered every 9 seconds

My son is seven years old and has been vomiting every 15

Customer Question

My son is seven years old and has been vomiting every 15 mins for the past 8 hours. How can I stop the vomiting of bile. Y other four children had the stomach flu as well but none for this long.
JA: Do you keep personal medical records to help track this?
Customer: I mean these past few days all had the bug . But he won't stop and he still complains his stomach hurts.
JA: Anything else in your medical history you think the doctor should know?
Customer: No
Submitted: 1 month ago.
Category: Pediatrics
Expert:  Dr. Yogindra Vasavada replied 1 month ago.

Hello, sorry about this condition. If the vomit is green or yellow coloured, you need to take him to a surgeon because of possibility of an obstruction in gut causing this. Meanwhile please maintain his hydration by giving small frequent sips (2 oz or so) of sugar water with dash of salt.

You can try benadryl or domperidone/ondansetron like drug if vomiting is plain watery type.

Good luck to him.

Customer: replied 1 month ago.
It's watery but he continues to complain of stomach pain. He sleeps and awakes just to vomit. All my kids have the vomiting however he is the only one that will not stop. He also has diarrhea. Will Benadryl stop the stomach pain?
Expert:  Dr. Yogindra Vasavada replied 1 month ago.

Benadryl may not stop cramp, for which you need to give antacid syrup like maalox and di-cyclomine drops or syrup. Another one is merbentyl.